Office of Academic Resources
Chulalongkorn University
Chulalongkorn University

Home / Help

AuthorYor, Marc. author
TitleExponential Functionals of Brownian Motion and Related Processes [electronic resource] / by Marc Yor
ImprintBerlin, Heidelberg : Springer Berlin Heidelberg : Imprint: Springer, 2001
Connect to
Descript X, 206 p. online resource


This monograph contains: - ten papers written by the author, and co-authors, between December 1988 and October 1998 about certain exponential functionals of Brownian motion and related processes, which have been, and still are, of interest, during at least the last decade, to researchers in Mathematical finance; - an introduction to the subject from the view point of Mathematical Finance by H. Geman. The origin of my interest in the study of exponentials of Brownian motion in relation with mathematical finance is the question, first asked to me by S. Jacka in Warwick in December 1988, and later by M. Chesney in Geneva, and H. Geman in Paris, to compute the price of Asian options, i. e. : to give, as much as possible, an explicit expression for: (1) where Aṽ) = Ĩ dsexp2(Bs + liS), with (Bs,s::::: 0) a real-valued Brownian motion. Since the exponential process of Brownian motion with drift, usually called: geometric Brownian motion, may be represented as: t ::::: 0, (2) where (Rt), u ::::: 0) denotes a 15-dimensional Bessel process, with 5 = 2(1I+1), it seemed clear that, starting from (2) [which is analogous to Feller's repreยญ sentation of a linear diffusion X in terms of Brownian motion, via the scale function and the speed measure of X], it should be possible to compute quanยญ tities related to (1), in particular: in hinging on former computations for Bessel processes


0. Functionals of Brownian Motion in Finance and in Insurance -- 1. On Certain Exponential Functionals of Real-Valued Brownian Motion J Appl. Prob. 29 (1992), 202โ{128}{147}208 -- 2. On Some Exponential Functionals of Brownian Motion Adv. Appl. Prob. 24 (1992), 509โ{128}{147}531 -- 3. Some Relations between Bessel Processes, Asian Options and Confluent Hypergeometric Functions C.R. Acad. Sci., Paris, Sรฉr. I 314 (1992), 417โ{128}{147}474 (with Hรฉlyette Geman) -- 4. The Laws of Exponential Functionals of Brownian Motion, Taken at Various Random Times C.R. Acad. Sci., Paris, Sรฉr. I 314 (1992), 951โ{128}{147}956 -- 5. Bessel Processes, Asian Options, and Perpetuities Mathematical Finance, Vol. 3, No. 4 (October 1993), 349โ{128}{147}375 (with Hรฉlyette Geman) -- 6. Further Results on Exponential Functionals of Brownian Motion -- 7. From Planar Brownian Windings to Asian Options Insurance: Mathematics and Economics 13 (1993), 23โ{128}{147}34 -- 8. On Exponential Functionals of Certain Lรฉvy Processes Stochastics and Stochastic Rep. 47 (1994), 71โ{128}{147}101 (with P. Carmona and F. Petit) -- 9. On Some Exponential-integral Functionals of Bessel Processes Mathematical Finance, Vol. 3 No. 2 (April 1993), 231โ{128}{147}240 -- 10. Exponential Functionals of Brownian Motion and Disordered Systems J. App. Prob. 35 (1998), 255โ{128}{147}271 (with A. Comtet and C. Monthus)

Mathematics Economics Mathematical Probabilities Mathematics Probability Theory and Stochastic Processes Quantitative Finance


Office of Academic Resources, Chulalongkorn University, Phayathai Rd. Pathumwan Bangkok 10330 Thailand

Contact Us

Tel. 0-2218-2929,
0-2218-2927 (Library Service)
0-2218-2903 (Administrative Division)
Fax. 0-2215-3617, 0-2218-2907

Social Network


facebook   instragram